# SDR MWEA001254

- Difficulty date: December 18, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 70,846 hours, 60,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3917624517
- Condition: Cracked
- Location: Station 945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAV AREA, AFT VENTRAL DOOR JAMB LEFT SIDE TWENTY INCHES ABOVE FLOOR, FOUND CRACKED FITTING.  --  REMOVED, FABRICATED, AND INSTALLED FITTING.
